Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2021, Volume 33, Number 5, Pages 107–124 (Mi mm4290)  

Modeling wave processes in elastic media based on conservative difference schemes

I. V. Popovab

a Keldysh Institute of Applied Mathematics of RAS
b National Research Nuclear University MEPhI (Moscow Engineering Physics Institute)

Abstract: Problems of numerical calculation of the propagation of deformations in elastic heatconducting media are considered. To solve this class of problems, implicit numerical schemes are proposed for the equations of thermal elasticity and thermal conductivity on unstructured triangular and tetrahedral meshes. As a result of theoretical studies, it is shown that the proposed schemes have the properties of self-adhesion and signdefiniteness of difference operators, as well as conservativeness. The results of numerical experiments are also presented, confirming the effectiveness of the developed technique.

Keywords: thermoelasticity, heat conductivity, numerical schemes on unstructured meshes.

DOI: https://doi.org/10.20948/mm-2021-05-08

Full text: PDF file (549 kB)
First page: PDF file
References: PDF file   HTML file

Received: 15.02.2021
Revised: 01.03.2021
Accepted:15.03.2021

Citation: I. V. Popov, “Modeling wave processes in elastic media based on conservative difference schemes”, Matem. Mod., 33:5 (2021), 107–124

Citation in format AMSBIB
\Bibitem{Pop21}
\by I.~V.~Popov
\paper Modeling wave processes in elastic media based on conservative difference schemes
\jour Matem. Mod.
\yr 2021
\vol 33
\issue 5
\pages 107--124
\mathnet{http://mi.mathnet.ru/mm4290}
\crossref{https://doi.org/10.20948/mm-2021-05-08}


Linking options:
  • http://mi.mathnet.ru/eng/mm4290
  • http://mi.mathnet.ru/eng/mm/v33/i5/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:102
    References:5
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021